# SDR USAA010164

- Difficulty date: January 16, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,479 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 2 INCHES, BS 727A STRINGER 15L.  INSTALLED DOUBLER PER SRM 53-30-3 PP 2E, FIG 1. (M)
